# SDR AALA201506029002

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 48,168 hours, 22,289 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21684
- Part serial: 4368
- Condition: Overheated
- Location: Nr 1
- Part time: 14,868 hours, 8,713 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FLIGHT 2066 EN-ROUTE, DURING CLIMBOUT NR 1 BRAKE OVERHEATED AT 315', NR 2 125' & NR 3 410'.  SLOWED TO EXTEND & COOL BRAKE, NO FURTHER ISSUE.  REPLACED THE NR 1 BRAKE ASSEMBLY.
